# SDR GTIA030898

- Difficulty date: November 1, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 7120 · Engine Mount Section
- Part: Isolation Mount
- Part number: K22199SA31
- Part serial: 3983
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD UPPER VIBRATION ISOLATOR NEEDS TO BE REPLACED.  REMOVED AND REPLACED RIGHT ENGINE FORWARD UPPER VIBRATION ISOLATOR.  (M)
